Beiträge zur zweidimensionalen Finsler'schen Geometrie.

Paul Funk

Monatshefte für Mathematik (1948)

  • Volume: 52, page 194-216
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Funk, Paul. "Beiträge zur zweidimensionalen Finsler'schen Geometrie.." Monatshefte für Mathematik 52 (1948): 194-216. <>.

author = {Funk, Paul},
journal = {Monatshefte für Mathematik},
keywords = {Variational calculus},
pages = {194-216},
title = {Beiträge zur zweidimensionalen Finsler'schen Geometrie.},
url = {},
volume = {52},
year = {1948},

AU - Funk, Paul
TI - Beiträge zur zweidimensionalen Finsler'schen Geometrie.
JO - Monatshefte für Mathematik
PY - 1948
VL - 52
SP - 194
EP - 216
KW - Variational calculus
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.